# SDR SWAA2022072827077

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE RBL 24 CRACKED. STA 500B-500C WL-156.4 / [01] REMOVED AND REPLACED FWD CARGO COMPARTMENT BAFFLE AT RBL 24 STA 500B-500C PER B737-700 SRM 51-40-02-0G-0. HUMBERTO MEDINA 26340.;[02] VERIFIED 1
